MathSciNet Relay Station
MathSciNet bibliographic data
MR3020568 65L60 (26A33 34A08 45J05)
Bhrawy, A. H.; Tharwat, M. M.; Yildirim, A. A new formula for fractional integrals of Chebyshev polynomials: application for solving multi-term fractional differential equations. Appl. Math. Model. 37 (2013), no. 6, 4245–4252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement